# SDR SWAA2023110111191

- Difficulty date: September 21, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TAIL CONE PANEL 317AL ALL FASTENERS HOLE ARE ELONGATED.<[01] RECEIVED NEW PANEL PART # 148A7170-3 APPLIED TOPCOAT TO NEW PANEL # 317AL AS PER B 7378 AMM 51-21-73-370-803 (NEW PANEL TO BE INSTALLED ON ITEM# TTG8Q00MQFGY SEE PAPERWORK ATTACHED);[02] VERIFIED STEP 1
